# SDR JJBA20170410026

- Difficulty date: April 10, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 37,583 hours, 49,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Damaged
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AREA OF SURFACE CORROSION FOUND ON FWD AND AFT PASSENGER DOOR STEP LOWER ANGLES AND UPPER AFT SUPPORT BRACKET. BRACKETS FOUND TO BE DAMAGED. BRACKETS REPLACED AND CORROSION BLENDED.
